Aa
A
A
Close
20804771 tn?1514974934
I'm going through seroquel withdrawals, what do I do?
I'm so desperate for help. I can't sleep and I feel like I'm losing it. The stress is too much. My psychiatrist hasn't returned my calls for 6 days now. I've been going through withdrawals for a while and my legs are shaking so bad. I can't sleep but I want to so bad. I can't function like this. I've been on seroquel for 4 years. I can't deal with this. The stress is so bad I feel like I'm about to have a heart attack. I'm so desperate for answers. I'm not functioning. I'll take anything. What do I do? He won't return my calls. I'm out of my medication and I need help.
Cancel
1 Answers
Page 1 of 1
1551327 tn?1514049467
What is it that you want?  If it is sleep that is one thing but if it is the seroquel that is another.  I only ask because the solution has has to be related to the actual problem.  Sleep is the short term problem that can come if you quiet your negative self talk.  The medicine is long term and depending on where you live can be addressed at urgent care facilities.  Running out of your mood stabilizer is an emergency and I have found that emergency clinics are empathetic to the situation ans may grant a one time refill though you should tell your psych Dr as soon as possible.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Bipolar Disorder Community Resources
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
973741 tn?1342346373
Blank